Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » Getting Off Entocort


12-06-2015, 12:32 AM   #1
iamloco724
 
Join Date: Dec 2015
Getting Off Entocort

I was recently diagnosed with mild Crohns and was put on Entocort o I'm on my 18th day of Entocort EC first week or so I felt like maybe it was helping, had less bathroom issues, had less burning from gastritis everything seemed like it was moving forward. Starting the last week or so my gastritis has gotten significantly worse and I have bathroom issues some of the worst I have had in quite some time, I have not changed my diet at all bathroom could just be some sort of flare up but my gastritis I'm not sure why it's acting up. I looked up Entocort and gastritis and it seems I'm not the only one that there gastritis has worsened while under this treatment for Crohns. My question is my Dr is away and I'm also going away soon after 18 days is it safe to just stop this or do I have to taper off and if I have to taper off how should I do so from 9mg? I know some will say talk to your Dr but I want to be able to get this stable before I go away so I don't know if I can talk to him with enough time before that. My logic is I havnt been on it long at all so I should really be able to just stop with minimal issue.


12-06-2015, 01:19 AM   #2
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Does your doctor have an associate you can talk to do you can get medical advice?
12-06-2015, 01:49 AM   #3
iamloco724
 
Join Date: Dec 2015
Does your doctor have an associate you can talk to do you can get medical advice?
I don't believe so, under normal conditions I would wait even though I'm in a lot of pain but I'm worried because I have a trip coming up I'd rather just get off of it and hopefully these new issues go away.
12-06-2015, 01:51 AM   #4
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Do you have an urgent care you could go to?

12-06-2015, 02:15 PM   #5
iamloco724
 
Join Date: Dec 2015
I spoke to a Dr and he says I can just stop it since with entocort it's not systematic even though I'm feeling side effects go figure.

What does everyone think has anyone else stopped cold turkey
Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » Getting Off Entocort
Thread Tools


All times are GMT -5. The time now is 01:49 AM.
Copyright 2006-2017 Crohnsforum.com